# SDR CA980113014

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Part number: 1781503
- Condition: Cut
- Location: Rt Nacelle
- Part time: 6,730 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AT SHUTDOWN, OIL LEAK NOTED OUT UNDER RT NACELLE ONTO LANDING GEAR DOORS.  OIL PRESSURE LINE CUT UNDER CLAMP AT FIREWALL, TWO PLACES, WIDTH OF CLAMP.  IMPROPER SIZE CLAMP.  REPLACED CLAMP.
